Vol. 9, No. 7, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Parabolic weighted norm inequalities and partial differential equations

Juha Kinnunen and Olli Saari

Vol. 9 (2016), No. 7, 1711–1736
DOI: 10.2140/apde.2016.9.1711
Abstract

We introduce a class of weights related to the regularity theory of nonlinear parabolic partial differential equations. In particular, we investigate connections of the parabolic Muckenhoupt weights to the parabolic BMO. The parabolic Muckenhoupt weights need not be doubling and they may grow arbitrarily fast in the time variable. Our main result characterizes them through weak- and strong-type weighted norm inequalities for forward-in-time maximal operators. In addition, we prove a Jones-type factorization result for the parabolic Muckenhoupt weights and a Coifman–Rochberg-type characterization of the parabolic BMO through maximal functions. Connections and applications to the doubly nonlinear parabolic PDE are also discussed.

Keywords
parabolic BMO, weighted norm inequalities, parabolic PDE, doubly nonlinear equations, one-sided weight
Mathematical Subject Classification 2010
Primary: 42B25, 42B37, 35K55
Milestones
Received: 15 February 2016
Revised: 20 June 2016
Accepted: 28 August 2016
Published: 7 November 2016
Authors
Juha Kinnunen
Department of Mathematics
%, School of Science
Aalto University
P.O. Box 11100
FI-00076 Aalto
Finland
Olli Saari
Department of Mathematics
Aalto University
P.O. Box 11100
FI-00076 Aalto
Finland